Thunderstorm Wind, Bradley
- When
- June 27, 4:30 PM CST
- Where
- Bradley County, Warren
- Measured
- 50 kt (58 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 33.617, -92.067
A few trees fell on houses, with a roof blown off of a mobile home near Warren.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
A few trees fell on houses, with a roof blown off of a mobile home near Warren.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 27, 2:35 PM CST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 335 PM CDT WED JUN 27 2001 AS EXPECTED...SCATTERED THUNDERSTORMS HAVE FIRE DURING THE AFTERNOON IN RESPONSE TO UPPER LOW ROTATING OVER SOUTHEAST MO. UNSEASONABLY COLD AIR ALOFT REALLY AIDING IN INSTABILITY AS SURFACE TEMPS HEAT UP INTO THE UPPER 80S AND LOWER 90S BEFORE CONVECTION STARTS. SAW SCATTERED CONVECTION EVEN DURING THE OVERNIGHT HOURS LAST NIGHT WITH THAT COLD POOL ALOFT...SO WILL LEAVE SCATTERED STORMS IN ALL NIGHT TONIGHT...BUT WORD AS MAINLY THIS EVENING. WILL ALSO MENTION A FEW MAY BE SEVERE AND LOCALLY HEAVY RAIN AS STORMS NOT MOVING MUCH IN WEAK MID LEVEL FLOW. LOOKS LIKE STATUS QUO THE NEXT SEVERAL DAYS. MODELS AGREE THAT UPPER LOW WILL DRIFT A LITTLE FURTHER WEST DURING THE NEXT 24 HOURS...THEN SINK SOUTHWARD TOWARD EASTERN TX. THIS MAY ACTUALLY SERVE TO INCREASE MOISTURE WITH THE SYSTEM AS GULF MOISTURE BECOMES MORE INVOLVED. HOPE WHATEVER IS GOING ON IN THE WESTERN GULF OF MEXICO THIS AFTERNOON DISSIPATES OR MOVES WEST BEFORE THE UPPER LOW BECOMES INVOLVED IN LATER TIME PERIODS. WIULL NOT DEVIATE TOO FAR FRM MOS TEMPS...BUT WILL OVERSHOOT THE SMALL NGM MOS POPS CONSIDERABLY. (45) .LIT...NONE.
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-280300- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 130 PM CDT WED JUN 27 2001 ...SLIGHT RISK OF SEVERE WEATHER OVER ARKANSAS THIS AFTERNOON AND EARLY TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHEAST MISSOURI WILL DRIFT SLOWLY WEST THIS AFTERNOON. THIS SYSTEM WILL BRING MOISTURE AND INSTABILITY TO ARKANSAS. THIS WILL PROVIDE THE INGREDIENTS NEEDED TO PRODUCE SCATTERED THUNDERSTORMS. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO REACH SEVERE LIMITS THIS AFTERNOON AND EARLY TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED WEAK TORNADO CAN NOT BE RULED OUT. WITH A THREAT OF SEVERE WEATHER...EMERGENCY MANAGERS...STORM SPOTTERS...AND AMATEUR RADIO OPERATORS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND EARLY TONIGHT. EVERYONE IS URGED TO KEEP UPDATED ABOUT THE LATEST WEATHER CONDITIONS A ND TO REVIEW SEVERE WEATHER SAFETY RULES AND EMERGENCY PLANS. 22
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-280300- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 130 PM CDT WED JUN 27 2001 ...SLIGHT RISK OF SEVERE WEATHER OVER ARKANSAS THIS AFTERNOON AND EARLY TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHEAST MISSOURI WILL DRIFT SLOWLY WEST THIS AFTERNOON. THIS SYSTEM WILL BRING MOISTURE AND INSTABILITY TO ARKANSAS. THIS WILL PROVIDE THE INGREDIENTS NEEDED TO PRODUCE SCATTERED THUNDERSTORMS. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO REACH SEVERE LIMITS THIS AFTERNOON AND EARLY TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED WEAK TORNADO CAN NOT BE RULED OUT. WITH A THREAT OF SEVERE WEATHER...EMERGENCY MANAGERS...STORM SPOTTERS...AND AMATEUR RADIO OPERATORS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND EARLY TONIGHT. EVERYONE IS URGED TO KEEP UPDATED ABOUT THE LATEST WEATHER CONDITIONS AND TO REVIEW SEVERE WEATHER SAFETY RULES AND EMERGENCY PLANS. 22
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
443 PM CDT WED JUN 27 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0430 PM 6 W BEEBE AR 1 INCH HAIL
06/27/01 WHITE REPORTED BY HAM RADIO
OPERATOR.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
521 PM CDT WED JUN 27 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0446 PM 6 N FORDYCE AR .75 INCH HAIL
06/27/01 DALLAS REPORTED BY STORM
SPOTTER.The Little Rock radar (KLZK), 137 km away, was scanning. The volume nearest the first event began at 22:27 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5254127.